Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: FDA issues warning on drugs containing acetaminophen/paracetamol (Tylenol)
Tig


Admin

Status: Offline
Posts: 9231
Date:
FDA issues warning on drugs containing acetaminophen/paracetamol (Tylenol)
Permalink  
 


Acetaminophen/Paracetamol has long been known to be liver toxic. The FDA is recommending health care professionals change their prescribing habits. The link is to a Fox report on the subject. Best to be cautious whenever taking this medication, especially us.

http://www.foxnews.com/health/2014/01/15/fda-issues-warning-on-drugs-containing-acetaminophen/



__________________

Tig

66 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 8+ years!

Hep C FAQ   Lab Ref. Ranges  HCV Resistance

Signature Line Set Up/Abbreviations   Payment Assistance

 

Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.